Vol. 305, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The two-dimensional analogue of the Lorentzian catenary and the Dirichlet problem

Rafael López

Vol. 305 (2020), No. 2, 693–719
DOI: 10.2140/pjm.2020.305.693
Abstract

We generalize in Lorentz–Minkowski space 𝕃3 the two-dimensional analogue of the catenary of Euclidean space. We solve the Dirichlet problem when the bounded domain is mean convex and the boundary data has a spacelike extension to the domain. We also classify all singular maximal surfaces of 𝕃3 invariant by a uniparametric group of translations and rotations.

Keywords
singular maximal surface, Dirichlet problem, invariant surface
Mathematical Subject Classification 2010
Primary: 53A10, 53C42
Milestones
Received: 15 February 2019
Accepted: 4 December 2019
Published: 29 April 2020
Authors
Rafael López
Departamento de Geometría y Topología
Universidad de Granada
Granada
Spain